# SDR IPXA10163201

- Difficulty date: October 1, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 10,032 hours, 6,409 cycles
- Engine: Pwa PW4158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK,BETWEEN FRAMES 79 AND 80 AT Y794.3 IS CORRODED.  ACCOMPLISHED REPAIR TO MAIN CABIN SEAT TRACK BETWEEN FRAMES 79 AND 80 Y794.3 IAW SRM53-10-16, FIG 201.
